# SDR CALA2018020200412

- Difficulty date: February 2, 2018
- Submitted: February 3, 2018
- Operation: Air carrier
- Aircraft: N598UA
- Make and model: Boeing 757222
- Aircraft serial: 28751
- Aircraft time: 71,018 hours, 18,621 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 143N5158
- Condition: Gouged
- Location: Bs 582
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO CEILING STABILIZATION STRAP IS GOUGED AT BS 582, RBL 26. REPAIRED THE STRAP IAW SRM 53-00-51, REPAIR 12, DETA IL VII.
